RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 6, Pages 75–81 (Mi ivm9012)  

Brief communications

On complete list of affinely homogeneous surfaces of ($\varepsilon,0$)-types in the space $\mathbb C^3$

A. V. Loboda, A. V. Shipovskaya

Chair of Higher Mathematics, Voronezh State University of Architecture and Civil Engineering, 84 20-letiya Oktyabrya str., Voronezh, 394006 Russia

Abstract: The problem of describing the affine homogeneous real hypersurfaces in complex spaces is an important part of a difficult problem of holomorphic classification for homogeneous manifolds, that have not a complete solution till now, even in the $3$-dimensional case.
The scheme developed by the authors which uses canonical affine equations and techniques of matrix Lie algebras, previously allowed to obtain a full description of two natural classes of affine-homogeneous real hypersurfaces in $3$-dimensional complex space. In this paper we present the complete description of one another class. It comprises the known partial examples, and (obtained with the use of symbolic computations) Lie algebras corresponding to the remaining homogeneous manifolds of discussed types. The main result is obtained by means of the integration of these algebras.

Keywords: complex space, affine transformation, homogeneous manifold, vector field, Lie algebra, canonical equation.

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:6, 62–67

UDC: 517.55
Presented by the member of Editorial Board: В. В. Шурыгин
Received: 13.11.2014

Citation: A. V. Loboda, A. V. Shipovskaya, “On complete list of affinely homogeneous surfaces of ($\varepsilon,0$)-types in the space $\mathbb C^3$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 6, 75–81; Russian Math. (Iz. VUZ), 59:6 (2015), 62–67

Citation in format AMSBIB
\Bibitem{LobShi15}
\by A.~V.~Loboda, A.~V.~Shipovskaya
\paper On complete list of affinely homogeneous surfaces of ($\varepsilon,0$)-types in the space~$\mathbb C^3$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 6
\pages 75--81
\mathnet{http://mi.mathnet.ru/ivm9012}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 6
\pages 62--67
\crossref{https://doi.org/10.3103/S1066369X15060092}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938280755}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9012
  • http://mi.mathnet.ru/eng/ivm/y2015/i6/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:178
    Full text:55
    References:40
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020